# SDR C2XA03TY084

- Difficulty date: June 2, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 7,438 hours, 5,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522460015
- Condition: Corroded
- Location: Galley Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE AFT GUSSET IN THE GALLEY WAS FOUND CORRODED AROUND SEVERAL NUT PLATES.  MAINTENANCE REMOVED AND REPLACED THE AFT GUSSET I/A/W-EMB-135/145-SRM-51-40-02, CMP-51-21-04/05/06.  THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
